# SDR YENA20090522052

- Difficulty date: May 20, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N184JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000008
- Aircraft time: 9,639 hours, 6,043 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 10010502009
- Part serial: PR06032915
- Condition: Failed
- Location: Nr 2
- Part time: 8,092 hours, 4,922 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1402, AUS-SFO, CLIMBING THRU FL 280, BLEED 2 LEAK AMBER EICAS MESSAGE ILLUMINATED (ENGINE BLEED SYS-SINGLE-NO ICING).  RETURN TO AUS DUE NR 1 BLEED ON MEL. REF FIM 36-21-00-810-804A.  REMOVED AND REPLACED BOTH AMS CONTROLLER PROCESSOR MODULES (CH A&B) AS PER AMM 21-00-01/401 MESSAGE CLEARED.  NO FAULTS NOTED, RAN NR 2 ENG WITH BLEED AIR ON.  NO EICAS MESSAGE NOTED.  OPS CHECK OK.
